Ok this may be a dumb question but I have been on doxy about 40 days or so now, and my stomach is so upset all the time, also I have been getting really bad heartburn. I have also developed the ``great yeast infection''. Now my questions in now I am taking oral doxy, now if my doctors go to IV meds, can I get rid of all the stomach problems? I have a history of ulcers, so this med is making it worse. Also does the yeast problems go away or do they get worse before it gets better?
Also I found out the I did have a right bundle Brach heart block, but the doctor said it not a huge change since when my pacemaker was put it. So it not the end of the world. For those of you that asked my pacemaker was places because my heart raced and then went to slow. They try to slow down the heart rate with meds and an ablation, but for the slow heart rate the placed the pacer.
Well if any of you have any ideas please let me know!
Thanks Posts: 51 | From Des Moines, Iowa | Registered: Jul 2006
| IP: Logged |
Frequent Contributor (1K+ posts)
Member # 1620
I am sorry you are suffering like this. Doxy is VERY hard on the stomach, one of the harsher Lyme treatments on your stomach. You do know to NOT take it within 30 minutes of lying down and to take it with a FULL glass of water right? It can mess up your esophagus if you take it and lie down or dont get it down as far as possible with lots of water.
AS far as yeast....It is very tricky. First--IV ABX will be just as hard on your body as orals, as far as yeast goes and rochephin is filtered thru the gallbladder so I do think it goes somehow thru your digestive tract. But I am not so sure about this. I do know that IV rocephin can create yeast nightmares.
Are you taking probiotics? Are you taking a reliable brand of probiotics? Are you taking Diflucan once every few days or every week? And are you taking Nystantin? Diflucan and Nystantin are both oral anti-fungals. They kill yeast in your gut and Diflucan an kill it in other places. It is the one pill monostat.
To get rid of yeast you must also eat a low carb diet with NO SUGAR at all. No fruit, no beer, no fun. just kidding. But for real---you have to get serious about what you eat coz the yeast lives on sugar and you wont be able to get rid of it if you are eating any sugar or any carbs that easily break down into sugar.
I hope this helps.
I would talk to my LLMD if I were you and see if you can change up the ABX to something else that is oral and proven to work, but may be less painful on your gut.
take good care, trails
Posts: 1950 | From New Mexico | Registered: Sep 2001
| IP: Logged |
YIKES! I don't know HOW you are able to stand 40 days of Doxy.
I TRIED to take it for 28 days last winter, but just couldn't do it the pain was so bad. So I stopped at 24 days. and have not had any abx since.
I do take several herbs though. And of course they help tremendously. I overdid it with the herbs a couple of months ago and got into trouble there too. But backed off and now I am much better again. It was when I started Coptis, that I got into trouble. Coptis is the strongest herb you can buy without a prescription.
I am only taking one a day now for the past week. I will be upping that to 2 a day tomorrow.
Also, for your stomach, I found, at least for myself. The ONLY THING that helped me get rid of the pain and nausea was C-Salts from nutri.com. Do NOT confuse C-Salts with the Salt/C protocol. They are absolutely NOTHING alike. There is NO salt in C-Salts.
A lot of vitamin C is recommended for dealing with Lyme, and this is the only way to take it IMHO.
Honored Contributor (10K+ posts)
Member # 4117
History of ulcers ?
Ulcers are caused by Helicobacter pylori. As far as upset stomach drink at least 2 glasses of water then a little while later another. Also you may need some flagyl for the cyst form of H pylori. This should all smooth out if you get both forms of h pylori. Remember lots of water. And I would be taking a good brand of acidophilis 2hrs before taking abx and 2 hrs after. I promise it will clear up.